# SDR UPS00434091

- Difficulty date: July 28, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU COMPT FRAME CRACKED RT SIDE BS 2675 WL 310.  FRAME REPAIRED IAW SRM 51-40-03 USING 2024 T3 .040.
